# SDR ASAA2017031720219

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 33,302 hours, 10,167 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Start Lever
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

START LEVER CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED. CIRCUIT BREAKER P-18 RESET IAW IAW AMM 20-60-01-860-801. CIRCUIT BREAKER REMAINS SET.
